MAUDE Adverse Event Report: ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2766-24
Medical Device Problem Codes Device Damaged Prior to Use (2284); Obstruction of Flow (2423); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: no product was returned.We are unable to confirm the reported complaint.If the product is returned, smiths medical will reopen this complaint for further investigation.The lot number for this item is not related to the listed recall (rmd-10001296), however, the described issue is similar to the stated recall and therefore this is being reported in accordance with refer to 21 cfr 803 and 21 cfr 806.Cmazalu.
 
Event or Problem Description
It was reported that during use, a needle was found blocked and a second needle tip was crooked.Photo of product package attached.No patient injury was reported.
 
Additional Manufacturer Narrative
H10: device evaluation was completed.No product was returned for investigation.Customer attached 1 picture for review.The attached picture shows the packaging pouch, and two base and needle assemblies.The reported occlusion failure mode is not visible from the pictures attached.The needle assembly on top is visible to be bent.The complaint is not confirmed.The cause of the reported problem could not be determined.A dhr (device history review) was performed and no problems or issues were identified during this dhr review.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.

Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15088419
Report Number3012307300-2022-14011
Device Sequence Number5161619
Product Code FPA
UDI-Device Identifier10610586025594
UDI-Public10610586025594
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model Number21-2766-24
Device Catalogue Number21-2766-24
Device Lot Number4125756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown